# SDR DALA2022052503640

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 5,995 hours, 2,836 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Waste Box
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE BOX HAS CORROSION AT AFT RIGHT DOOR FLANGE. -M- SUMMARY SEE NR FOR ADDITIONAL INFORMATION 023-0001:5327-01014-01 /001 00192 COMPLIED WITH PRI 599478-14AD REV 0, PRI 599478-14AD REV 1, AND ER/A 599478-14AD REV ORIGINAL. (LP# 2247525)
